# SDR CHQA20120316098

- Difficulty date: March 16, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,974 hours, 23,154 cycles
- Engine: Allsn AE3007A
- Engine time: 24,254 hours, 18,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT AND RIGHT FRAME 10 WERE FOUND TO BE CRACKED.  MAINTENANCE REPLACED THE LEFT AND RIGHT FRAME 10.  THE NEW PARTS WERE INSTALLED WITH A SOLD RIVET IN ACCORDANCE WITH SRM 51-40-02.
